# SDR NOCA6606

- Difficulty date: May 19, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING AT CHS DUE TO LEFT BUS OFF, L BUS TIE ISLN AND L/R UTILITY BUS OFF EICAS MESSAGES.  THEN GOT L GEN CONT EICAS.  GCU AND BPCU REPLACED AFTER FIM USED FOR T/S.  L GEN TRIPPED FAULT REPEATED T/S PER FIM AND REPLACED THE LT IDG.  FURTHER T/S FOUND 1.1 MEGA OHMS BETWEEN D2108EA13 AND D13.  FOUND CONNECTOR D1014P AND BACKSHELL DAMAGED.  REPLACED D1014P AND REPINNED BROKEN WIRE AT PIN 12, OPERATION CHECK NORMAL.
